# SDR 99ZZZX2630

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N315GA
- Make and model: Gulstm GIV
- Aircraft serial: 1315
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: BC10047017
- Condition: Broken
- Location: Cabin
- Part time: 600 hours
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP POPPED OUT OF FIXTURE.  COULD CAUSE ARCING.  SUBMITTER STATED SEVERAL OF THESE ASSEMBLIES HAVE BEEN REPLACED RECENTLY FOR THE SAME REASON.  RETAINING CAP BREAKS DUE TO EXCESSIVE SPRING TENSION ON LAMP.
